American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E67) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Roger Bielawski and Lorenz Schwachhöfer. Sheaves on $\mathbb{P}^1\times\mathbb{P}^1$, bigraded resolutions, and coadjoint orbits of loop groups. Proc. Amer. Math. Soc. 141 (2013) 4155-4167.
Abstract, references, and article information   
View Article: PDF

[2] Dongwen Liu. $q$-Conjugacy classes in loop groups. Proc. Amer. Math. Soc. 140 (2012) 3297-3311.
Abstract, references, and article information   
View Article: PDF

[3] Michael Taylor. Regularity of loop group factorization. Proc. Amer. Math. Soc. 133 (2005) 627-631. MR 2093088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William Liu. Convexity of moment polytopes of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2921-2932. MR 1974350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gloria Marí Beffa. On the Virasoro algebra as reduced Poisson submanifold of a Kac-Moody algebra on the circle . Proc. Amer. Math. Soc. 122 (1994) 859-869. MR 1204369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kailash C. Misra and Mohan S. Putcha. Projections in Kac-Moody Lie algebras . Proc. Amer. Math. Soc. 116 (1992) 351-359. MR 1100662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1